Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

167 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can i take Viagra with the medication of diabetes and hypertensive ?

I am 38 years old and diabetic and hypertensive patient from last four years. For management of these diseases I am taking Nebistar SA containing nebivolol 5 mg, S amlodipine 2.5 mg and EXERMET GZ 560 containing Metformin Hydrochloride extended release500 mg and Gliclazide modified release 60 mg. From last six months I am also feeling the problem of erectile dysfunction (ED) and for management of ED I am taking Viagra 50 mg 1 hr before sex. I am 38 years old and diabetic and hypertensive patient from last four years. For management of these diseases I am taking Nebistar SA containing nebivolol 5 mg, S-amlodipine 2.5 mg and EXERMET GZ 560 containing Metformin Hydrochloride extended-release500 mg and Gliclazide modified release 60 mg. From last six months I am also feeling the problem of erectile dysfunction (ED) and for management of ED I am taking Viagra 50 mg 1 hr before sex. Viagra is working well and I am not facing any problem (I have already tried 4 times). Is there any harm to take above drugs. Is any of the above drug is nitrate drug which is not permissible with Viagra. .
Mon, 9 May 2011
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,   ,  
Medical Topics
Pediatrician 's  Response
hello,
viagra is sildenafil. it has many cardiovascular sideeffects. so not recommended in heart patients.as for drugs concerned u r not taking any nitrates which will react with viagra.consult a urologist or physician for ur ed treatment. take care
I find this answer helpful
  User's Response
Hi dear
Welcome to HealthcareMagic.
Viagra is Sildenafil.Sildenafil has the potential of effecting heart as a side effect.Though it appears to be the only remedy for ED , in a person like you with a risk of heart disease it is not advisable .I advise you to visit your Physician / Andrologist and chose the best ED treatment suitable for you. You are not taking any nitrates that would react with Sildenafil.
Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 55 years old iam a diabatic from last 10 years and having hypertention also and iam suffering with gastrities (Bloting of abdomine after taking food) and digestion problem, but recently I had a dental problem for that doctor priscribed antibiotics Amox 500mg and Metrogyl 400 mg(metronidazole) after using the medicines my gastrities and bloting problem has reduced conciderbly , is it bacuse of metronidazole? Is the medicine reduce interstain infection. Kindly advice . I am male working as engineer my regular usae of medicines are Zemer for diabaties,Losakar50 for hypertension. THanking you,

doctor1 MD

Dear Doctor I would like to ask about my daughter She is 21 year old and her weight is 150kg and middle hiegth She is diebetaic , hypertension , We have assigned a professional deit food and it s 1700 calories diet food per day She can t even sleep relaxly She is facing issues about her periods also which are not stopping she is anemia also Her stomach is big and lower border of her stomach is swollen and redesh always When she takes medicine her periods stops . Have visited lots of doctors Some says she have hormones issue After all diets still she can t lose weight . Her age is 21 but she act like age of 15 or 16 Iam confuse to which docter should I show her and what should I do got her Few doctors suggest show her to endolontist

doctor1 MD

sir, my mother is 60 yrs old, obese and she is diagonosed with diabetes from last 5-6 years. recently her HbA1c level was 7.7 and fasting 166 she is taking Janumet 50/500 after dinner. should i shift her to Janumet 50/1000 or please suggest, she is also hypertensive.

Recent questions on  Sildenafil

doctor1 MD

IM Angulakshmi aged 28,female residing at trichy.I was suffering from VSD,PDA,PAH from birth.Upto my 15yrs of age i got treatment at CMC ,VELLORE,after that in MADRAS MEDICAL MISSION.At 2005 i had my last review at APOLLO, CHENNAI and following medices as the prescribed till today.SILDENAFIL CITRATE 50 MG 1-0-1, LASIX 1/2-0-0,DERIPHYLINE 1-0-1.But these treatments gave me a result that im not operatable & not to get married.



IS im cureable?may I get marriage?if i got marriage is any problem for me?if not means why?



PLz kindly answer my question's doctor?

doctor1 MD

I just received a package of sildenafil citrate 100mg through the mail. The package is from cedar wood pharmacy and the pills are from Dr. Reddy laboratory . They suppose to be like Viagra. The pills are round with the imprint SC on one side and 100 on their other. My question is are these pills safe to take?

doctor1 MD

I`m 31 year with 54wt from Manipur,India. I lost a boy kid last year who suffered from conjunitial heart disease. I now I can`t pregnant though I followed advicewith instruction s from doctors . I`m advised to insert sildenafil citrate tablets in vigina.What is the use of it and how it is used

doctor1 MD

hi..i am 53 yrs....suffer from ed...and premature ejaculation.....

have been taking suhagra 50 ( sildenafil citrate 50 mg) when needed for some time....

Am considering taking duralast 30 (dapoxetine hydrocholride 30 mg) also.....

Is it OK to combine the two?? Any side effects to be wary of?

I normally take a tab for hypertension (mild) daily....is it ok to combine with the above medications or should I avoid on days when I am using sidenafil - dapoxetime?

doctor1 MD

I have difficulty with the hardness of my erections. I have noticed that the bulbo-cavernosus muscle is not engorged when I am erect. During intercourse, my erection is less hard than it should be for entry and my penis becomes soft. I have been...

doctor1 MD

I had eligard for prostate cancer ....I am wondering if it is possible to return to full sexual activity....Thanks XXXXXXX

doctor1 MD

After i had sex with my partner, the next day, my penis starts to get hard on sometimes and discharge some cum onto it. Is it normal?